Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 349, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 30, 2011, 5:29 PM CDT for Robertson County, Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 5:29 PM CDT (22:29 UTC)
- Expired
- Jul 30, 2011, 6:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Robertson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:40 PM CDT | TSTM WND DMG | 10 Nw Springfield, TN | A FEW TREES WERE DOWNED ON STATE HIGHWAY 76 WEST OF ADAMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925 WUUS54 KOHX 302229 SVROHX TNC147-302300- /O.NEW.KOHX.SV.W.0349.110730T2229Z-110730T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 529 PM CDT SAT JUL 30 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 600 PM CDT * AT 528 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR KEYSBURG...MOVING SOUTHEAST AT 15 TO 20 MPH. THIS THUNDERSTORM WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. * LOCATIONS IMPACTED INCLUDE... CEDAR HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. && LAT...LON 3656 8690 3653 8702 3665 8710 3665 8698 TIME...MOT...LOC 2228Z 329DEG 6KT 3662 8704 $$ FORECASTER: 31
1 follow-up statement
713 WWUS54 KOHX 302243 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 543 PM CDT SAT JUL 30 2011 TNC147-302300- /O.CON.KOHX.SV.W.0349.000000T0000Z-110730T2300Z/ ROBERTSON TN- 543 PM CDT SAT JUL 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ROBERTSON COUNTY UNTIL 600 PM CDT... AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF GUTHRIE...OR 11 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 15 TO 20 MPH. LOCATIONS IMPACTED INCLUDE... CEDAR HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL AT LEAST LEAD TO PONDING OF WATER ON AREA ROADWAYS. EXERCISE CAUTION WHILE DRIVING ON AREA ROADWAYS COVERED WITH WATER. && LAT...LON 3663 8709 3665 8698 3656 8690 3653 8702 TIME...MOT...LOC 2240Z 329DEG 6KT 3660 8703 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:45 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 30, 3:45 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 345 PM CDT SAT JUL 30 2011 .SHORT TERM (THRU TUE)... TSTM COMPLEX IN SE MO/S IL EXPECTED TO MOVE SOUTHEAST INTO MID TN THIS EVENING. SYSTEM EXPECTED TO TURN MORE SOUTH NEXT 2-4 HRS AND WL ADVERTISE EVENING RAIN CHANCE AT 50 PERCENT (MODEL POPS 20-40%). MAIN HAZARD WITH EVENING STORMS WILL BE HEAVY SHOWERS. MOST OF THE ACTIVITY SHOULD TAPER LATE THIS EVE WITH PATCHY FOG AFTER MIDNIGHT. WEAK FNTL BDRY SHIFTS SOUTH OF THE AREA SUNDAY WITH DRIER AIR MOVG SOUTH ACR THE REGION. A WARMER DAY WITH CHC OF RW/TRW CONSIDERING LINGERING MOISTURE/HEATING. MORE SUN WITH HIGHS IN THE LWR 90S. DRY WARM PERIOD MON-TUE AS SOUTHERN PLAINS H5 RIDGE SHIFTS EAST. HIGHS MAINLY IN THE MID 90S W OF PLAT AND LOWS IN THE MID 70S. LKLY TO SEE TRIPLE DIGIT HEAT WITH HIGHS NEAR 100 DEGREE WEST. .LONG TERM (WED-SAT)... HOT AND DRY WED WITH HIGHS NEAR 100 DEGREES W OF PLAT. MODELS SHIFT H5 RIDGE WEST THU-FRI WITH POSSIBLE FNTL BDRY. CHC STORMS NEAR BDRY MAINLY THU. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 93 74 95 / 50 30 10 05 CLARKSVILLE 72 92 71 94 / 50 20 10 05 CROSSVILLE 70 88 69 89 / 50 40 10 10 COLUMBIA 74 94 74 96 / 50 40 10 05 LAWRENCEBURG 73 93 73 95 / 50 40 10 05 WAVERLY 73 93 73 95 / 50 40 10 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Jul 30, 6:31 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 631 AM CDT SAT JUL 30 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-311030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 631 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY EVENING. A FEW STORMS MAY BECOME STRONG WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY. A FEW STORMS MAY BECOME STRONG WITH GUSTY WIND AND MAY CONTAIN LOCALLY HEAVY RAINFALL. 07
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.